MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; TIBIAL BASEPLATE, SIZE 3

ONKOS SURGICAL ELEOS; TIBIAL BASEPLATE, SIZE 3
Model Number TB-2203E-01M
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/27/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is in process.The device will not be returned for evaluation.When the investigation is complete, a supplemental mdr will be submitted accordingly.Multiple mdrs were submitted for this event: #3013450937-2023-00177, #3013450937-2023-00178, #3013450937-2023-00179, #3013450937-2023-00180, #3013450937-2023-00181, #3013450937-2023-00182, #3013450937-2023-00184.
 
Event or Problem Description
It was reported that the patient underwent a revision surgery due to an alleged infection.During the revision surgery, the following eleos implants were revised: tibial hinge component, distal femur axial pin, and poly spacer.The following eleos implants remain implanted from the patient's original procedure: stem extension, segmental stem, distal femur, male-female midsection, and tibial baseplate.No additional information regarding this adverse event has been reported.

Brand Name
ELEOS
Common Device Name
TIBIAL BASEPLATE, SIZE 3
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
PHILLIPS PRECISION INC
7 paul kohner pl
elmwood park NJ 07407
Manufacturer Contact
sara dailey
77 east halsey road
parsippany, NJ 07054
8447672766
MDR Report Key17619624
Report Number3013450937-2023-00183
Device Sequence Number7302293
Product Code KRO
UDI-Device IdentifierB278TB2203E01M0
UDI-PublicB278TB2203E01M0
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTB-2203E-01M
Device Catalogue NumberTB-2203E-01M
Device Lot Number90746-005
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer07/27/2023
Initial Report FDA Received Date08/24/2023
Supplement Report FDA Received Date11/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
P/N 25000007E, ELEOS DISTAL FEMUR.; P/N 25001040E, ELEOS MALE FEMALE MIDSECTION.; P/N 25001208E, ELEOS POLY SPACER.; P/N 25002111E, ELEOS DISTAL FEMUR AXIAL PIN.; P/N CS-13120-03M, ELEOS SEGMENTAL STEM.; P/N KSC01465E, ELEOS STEM EXTENSION.; P/N THSMWRS01M, ELEOS TIBIAL HINGE COMPONENT.
Outcome Attributed to Adverse Event Hospitalization;
Patient Age63 YR
Patient SexUnknown